In this article, we will discuss Sacituzumab govitecan-hziy and Diarrhea. So, let’s get started.
Sacituzumab govitecan-hziy and Diarrhea
Sacituzumab govitecan-hziy can cause severe diarrhea. Withhold Sacituzumab govitecan-hziy for Grade 3-4 diarrhea at the time of scheduled treatment
administration and resume when resolved to ≤ Grade 1.
At the onset of diarrhea, evaluate for infectious causes and if negative, promptly initiate loperamide, 4 mg initially
followed by 2 mg with every episode of diarrhea for a maximum of 16 mg daily. Discontinue loperamide 12 hours after
diarrhea resolves. Additional supportive measures (e.g., fluid and electrolyte substitution) may also be employed as
Patients who exhibit an excessive cholinergic response to treatment with Sacituzumab govitecan-hziy (e.g., abdominal cramping, diarrhea, salivation, etc.) can receive appropriate premedication (e.g., atropine) for subsequent treatments.
Diarrhea occurred in 63% (68/108) of patients with mTNBC and 62% (254/408) of all patients treated with Sacituzumab govitecan-hziy. In each population, events of Grade 3-4 occurred in 9% (10/108) of mTNBC patients and 9% (36/408) of all patients treated with Sacituzumab govitecan-hziy. Four out of 408 patients (<1%) discontinued treatment because of diarrhea. Neutropenic colitis was observed in 2% (2/108) of patients in the mTNBC cohort and 1% of all patients treated with Sacituzumab govitecan-hziy.